MAUDE Adverse Event Report: MEDIVATORS INC. SCOPE BUDDY PLUS; ENDOSCOPE FLUSHING AID

MEDIVATORS INC. SCOPE BUDDY PLUS; ENDOSCOPE FLUSHING AID
Model Number SBP-1000
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/21/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Through follow-up, it was determined that the reported event occurred the same day that in-service training and installation of the scope buddy plus endoscope flushing aid was performed.Later that day, an employee who was present at the in-service training was flushing an endoscope when the tubing slid off of the air pipe and the air water blanking cap came off of the endoscope allowing water to spray onto the employee.It was determined that the employee was not wearing proper ppe as instructed during the in-service training.Additionally, users are instructed to wear proper ppe during use of the scope buddy plus endoscope flushing aid as stated in the user manual.The scope buddy plus endoscope flushing aid user manual states, "avoid biological contamination and chemical burns.Always wear appropriate personal protective equipment (ppe) including clothing, gloves, and face shield or safety glasses when handling used endoscopes and associated chemicals." the customer was provided with a replacement unit.The technician counseled user facility personnel on the importance of wearing proper ppe while using the scope buddy plus endoscope flushing aid.The scope buddy plus endoscope flushing aid subject of the reported event will be returned for evaluation.A follow-up report will be submitted when additional information becomes available.
 
Event or Problem Description
The user facility reported that as an employee was flushing an endoscope with their scope buddy plus endoscope flushing aid, the sink water was sprayed onto the employee.No report of injury.
 
Additional Manufacturer Narrative
The scope buddy plus endoscope flushing aid and tubing were returned for evaluation.The scope buddy plus endoscope flushing aid was inspected and found no issues with the function or operation.The device as found to be operating according to specification.Medivators will continue to monitor for future occurrences.No additional issues have been reported.
 
Additional Manufacturer Narrative
Udi related data quality updates only - alignment with gudid.

Brand Name
SCOPE BUDDY PLUS
Common Device Name
ENDOSCOPE FLUSHING AID
Manufacturer (Section D)
MEDIVATORS INC.
14605 28th avenue n
minneapolis MN 55447
Manufacturer (Section G)
MEDIVATORS INC
14605 28th avenue n
minneapolis MN 55447
Manufacturer Contact
daniel davy
14605 28th ave north
minneapolis, MN 55447
4403927453
MDR Report Key17958572
Report Number2150060-2023-00044
Device Sequence Number7120370
Product Code FEB
UDI-Device Identifier00677964073755
UDI-Public(01)00677964073755(11)230822(21)(21)13140095
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K213833
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/18/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSBP-1000
Device Catalogue NumberSBP1000
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/21/2023
Supplement Date Received by Manufacturer09/21/2023
Not provided
Initial Report FDA Received Date10/18/2023
Supplement Report FDA Received Date02/14/2024
10/04/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/22/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown